MathSciNet Relay Station
MathSciNet bibliographic data
MR2510242 92D30 (91D30)
Dreyer, Paul A., Jr.; Roberts, Fred S. Irreversible $k$-threshold processes: graph-theoretical threshold models of the spread of disease and of opinion. Discrete Appl. Math. 157 (2009), no. 7, 1615–1627.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement